+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Jan 2017
    Posts
    2

    Default 20 yrs old hair losing hair quick!

    Okay so I'm 20 years old and I started on finasteride 3 weeks ago about 4 or 5 months ago my hair did not show recession at all to people then all the sudden it started shedding like crazy and go me it's way more noticeable I shed so much ecspecailly in the last few weeks and it bothers me a ton what I guess I'm asking is do you think Finasteride could get me back where I was or do you think the odds are slim?

  2. #2
    Senior Member
    Join Date
    Aug 2015
    Posts
    332

    Default

    Stay the course.

  3. #3
    Junior Member
    Join Date
    Jan 2017
    Posts
    2

    Default

    okay thank you!

  4. #4
    Senior Member
    Join Date
    Nov 2013
    Posts
    162

    Default

    Wait, hold up a minute here. From your description, it sounds that what you're experiencing is the shedding that's a common side effect of using Fin. Typically, male pattern baldness hair loss would not present in this dramatic fashion, and shedding is a common side effect of Fin. Many people, including likely your doctor, will tell you that this is temporary, and the hair that you lost as a consequence of the shed will come back and that you either won't lose the hair you would have without taking Fin for a while longer or you may grow some hair back.

    BUT! Fin is a very controversial product. And there are numerous people out there that will tell you that they lost hair as a consequence of using Fin and that that hair never grew back. I'm not telling you what is happening to you or what will or won't happen to you in the future, I really have no idea. But I would think that the last thing you would want to do would be to take a case of mild hair loss (or maybe even just some mild recession that wouldn't become pronounced hair loss for a long time) and make things worse, potentially much worse. Don't listen to one random person, either the previous poster or your doctor, and put the whole future of your hair on their (overly) confident statement. Do some online research on Finasteride and hair shedding. Then make up your own mind on your comfort level in relation to the risks involved. No matter what, Finasteride is definitely not a sure thing at all, and it is most definitely not anything like a "cure" for the large percentage of people that use it.

Similar Threads

  1. Hair ends quick question
    By SWISH in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 04-23-2016, 12:58 PM
  2. losing hair+beard = losing my mind
    By Alex88 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 08-12-2015, 10:58 PM
  3. Getting married! Need quick hair thickening advice
    By Slab in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 07-11-2015, 01:26 PM
  4. Losing hair and losing hope.
    By prizefighter in forum Introduce Yourself & Share Your Story
    Replies: 9
    Last Post: 05-29-2013, 08:00 PM
  5. Design By Flora: 'Losing their hair is like losing their thumb'
    By gmonasco in forum Women's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 06-24-2012, 11:16 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

I'm new here and i have a question
Today 01:13 AM
Last Post By JeanlucBergman
Today 09:11 AM
4000 grafts FUE - Dr.CINIK, Istanbul, Turkey 18 Oct 2016
11-15-2016 09:49 AM
by samerbi
Last Post By samerbi
Today 07:01 AM
Help and suggestions needed.
02-19-2017 03:40 AM
by amisima
Last Post By Amro
Today 12:30 AM
Follica
Yesterday 08:41 PM
by nickk
Last Post By nickk
Yesterday 08:41 PM
Do I have anything to worry about?
Yesterday 01:56 PM
Last Post By JeanlucBergman
Yesterday 07:52 PM